Format

Send to

Choose Destination
Foot (Edinb). 2018 Dec;37:45-47. doi: 10.1016/j.foot.2018.06.004. Epub 2018 Jun 18.

Gabapentin-induced eczematous drug eruption of the bilateral foot.

Author information

1
Dept. of Orthopedics, John Peter Smith Hospital, 1500 S. Main Street, Fort Worth, TX, 76104, United States. Electronic address: Jordanj.ernst88@gmail.com.
2
Dept. of Orthopedics, John Peter Smith Hospital, United States.

Abstract

Drug eruptions represent a wide spectrum of cutaneous reactions to various pharmaceutical agents. Given their complexity and varied patterns of presentation, these phenomena are the subject of study of many fields of medicine. Gabapentin is a widely prescribed medication, with numerous drug reactions previously reported. We present a unique case of a gabapentin-induced drug eruption primarily affecting the feet.

KEYWORDS:

Adverse drug reaction; Antiepileptic medication; Dermatitis; Dermatopathology; Neurontin

PMID:
30326409
DOI:
10.1016/j.foot.2018.06.004

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center